# SDR SWAA2020041336681

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,554 hours, 11,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY BATTERY FAILED CAPASITY TEST. / R AND R FWD LEFT EMERGENCY BATTERY; TEST GOOD PER AMM 33-51-06 INSP P50
